# SDR CA030922002

- Difficulty date: August 3, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Condition: Jammed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT, THE CREW RECEIVED A 'OB SPOILERON' CAUTION AND 'OB FLIGHT SPOILER' CAUTION MESSAGES.THE MDC REPORTED THE LT OUTBOARD MFS PCU JAM.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY WITH NO OTHER INCIDENTS REPORTED.  FOLLOWING REPLACEMENT OF THE LT OUTBOARD MFS POWER CONTROLLER, THE AIRCRAFT RETURNED TO SERVICE.
